MAUDE Adverse Event Report: SALTER LABS SALTER LABS; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM

SALTER LABS SALTER LABS; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM
Model Number I-PFHV-80
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Air was leaking from the cuff. .
 
Additional Manufacturer Narrative
Interruption in therapy caused the patient to be re-intubated.The cuff leak would delate the cuff causing the patient to require re-intubation.
 
Event or Problem Description
Air was leaking from the cuff. .
 
Additional Manufacturer Narrative
Interruption in therapy caused the patient to be re-intubated.The cuff leak would delate the cuff causing the patient to require re-intubation.The complaint investigation was performed based on the content of the issue reported.Based on the photo images provided by the customer the leaks were confirmed based on the defective photo images provided.A possible root cause of the hazard is leaky bonds.No lot number was provided; however, dhr review was not performed because the product is a purchased finished good.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.There have been seven (7) complaints regarding this part number within the 24-month timeframe.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
SALTER LABS
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18823007
Report Number3000219639-2024-00017
Device Sequence Number4525865
Product Code BTR
UDI-Device Identifier10607411952750
UDI-Public10607411952750
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFHV-80
Device Catalogue NumberI-PFHV-80
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown